# SDR DL76G040821

- Difficulty date: August 29, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 25,151 hours, 4,057 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FLIGHT RECEIVED EIVCAS MSG RT HYD QTY AND RSVR LIGHT ON HYD PANEL.  RT HYD QTY WAS .48 AT THIS TIME AND SUBSEQUENTLY DECREASED TO .32.  AS PER ATL MCC TURNED OFF THE RT ENG HYD PUMP AND RT HYD ELECT DEMAND PUMP.  QUANTITY STABILIZED.  REPLACED O-RING ON NR 2 SPOILER FILTER PLUG LEAK CHECK OK.
